Article citationsMore >>

C. Adiga and A. Vanitha, New modular relations for the Rogers–Ramanujan type functions of order fifteen, Notes on Numb. Theor. Discrete Math., 20(1) (2014), 36-48.

has been cited by the following article:

Article

Modular Relations for the Sextodecic Analogues of the Rogers-Ramanujan Functions with its Applications to Partitions

1Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore, India


American Journal of Mathematical Analysis. 2014, Vol. 2 No. 3, 36-44
DOI: 10.12691/ajma-2-3-2
Copyright © 2014 Science and Education Publishing

Cite this paper:
Adiga Chandrashekar, Nasser Abdo Saeed Bulkhali. Modular Relations for the Sextodecic Analogues of the Rogers-Ramanujan Functions with its Applications to Partitions. American Journal of Mathematical Analysis. 2014; 2(3):36-44. doi: 10.12691/ajma-2-3-2.

Correspondence to: Adiga  Chandrashekar, Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore, India. Email: c_adiga@hotmail.com

Abstract

In his Ph.D. thesis, C. Gugg considered four functions of order 16 that are analogues of the Rogers-Ramanujan functions and established 12 modular relations involving these functions. In this paper, we obtain 16 new modular relations for these functions. Furthermore, we give partition theoretic interpretations for some of our modular relations.

Keywords